PROPOSED AGENDA Scientific and Statistical Committee

Pacific Fishery Management Council San Diego Marriott Del Mar Grand F/G Room 11966 El Camino Real San Diego, CA 92130 Telephone: 858-523-1700

November 2-3, 2018

Scientific and Statistical Committee (SSC) meetings are open to the public, and public comments will be accepted during the scheduled public comment period. Public comment at times other than the established public comment period will be taken at the discretion of the SSC Chair.

Committee member work assignments are noted in parentheses at the end of each agenda item. The first name listed is the discussion leader and the second, the rapporteur. A suggestion for the amount of time each agenda item should take is provided. All times are approximate and subject to change. At the time the agenda is approved, priorities can be set and these times revised. Discussion leaders should determine whether more or less time is required, and request the agenda be amended.

FRIDAY, NOVEMBER 2, 2018 – 8 AM

A. Call to Order

1. Call to Order and Introductions

John Field

2. Report of the Executive Director

Chuck Tracy

- 3. Approve Agenda and September 2018 Minutes
- 4. Subcommittee Assignments Current assignments are listed at the end of this agenda
- 5. Open Discussion and Future Meeting Planning (8 a.m., 0.75 hours)

I. Council Administrative Matters

4. Membership Appointments and Council Operating Procedures (SSC Closed Session) (8:45 a.m., 0.75 hours) *Report to Council on Saturday (Council Closed Session)*

D. Salmon Management

2. Preliminary Rebuilding Plans Mike O'Farrell (9:30 a.m., 1 hour; **Satterthwaite, Johnson**) *Report to Council on Saturday*

E. Coastal Pelagic Species Management

6. Stock Assessment Prioritization Process Kevin Hill (10:30 a.m.; 1 hour; **Hamel, Harte**) *Report to Council on Monday*

I. Council Administrative Matters, Continued

5. Future Council Agenda and Workload Planning John DeVore (11:30 a.m., 0.5 hours; **Sampson, Speir**) *Report to Council on Thursday*

LUNCH (12 -1:30 p.m.)

E. Coastal Pelagic Species Management, Continued

- 5. Review of Fishery Management Plan (FMP)
 Management Categories
 Josh Lindsay and Lorna Wargo
 (1:30 p.m.; 1 hour; **Budrick, Punt**) Report to Council on Monday
- 2. Methodology Review Preliminary Topic Selection (2:30 p.m., 0.5 hours; **Byrne, Brown**) *Report to Council on Sunday*

PUBLIC COMMENT PERIOD

3 p.m. (or immediately following Agenda Item E.2) Public comments, including comments on issues <u>not</u> on the agenda, are accepted at this time.

A. SSC Administrative Matters, Continued

6. Review Statements (Following public comment period)

SATURDAY, NOVEMBER 3, 2018 – 8 AM

A. SSC Administrative Matters, Continued

7. Review Statements (8 a.m., 1 hour)

J. Highly Migratory Species Management

3. Biennial Harvest Specifications and Management Measures –
Preliminary Action Sarah Shoffler, Amber Rhodes, Aaron Berger
(9 a.m., 2 hours; **Berger, Sharma**) Report to Council on Tuesday

A. SSC Administrative Matters, Continued

 Planning for April Reports and Recommendations for the Central Subpopulation of Northern Anchovy
 (11 a.m., 1 hour; **Tsou, Key**) Report to Council in April 2019

LUNCH (12-1 p.m.)

A. SSC Administrative Matters, Continued

9. Review Statements (1 p.m.)

ADJOURN

SSC Subcommittee Assignments, September 2018

| Salmon | Groundfish | Coastal Pelagic Species | Highly Migratory Species | Economics | Ecosystem- Based Management |
|-----------------------|------------------|----------------------------|--------------------------------|---------------|-----------------------------------|
| Alan Byrne | David Sampson | André Punt | Aaron Berger | Cameron Speir | Dan Holland |
| John Budrick | Aaron Berger | Aaron Berger | John Field | Michael Harte | Evelyn Brown |
| Owen Hamel | John Budrick | Evelyn Brown | Michael Harte | Dan Holland | John Field |
| Michael Harte | John Field | John Budrick | Dan Holland | André Punt | Michael Harte |
| Galen Johnson | Owen Hamel | Alan Byrne | André Punt | David Sampson | Galen Johnson |
| Will Satterthwaite | Meisha Key | John Field | David Sampson | | André Punt |
| Rishi Sharma | André Punt | Owen Hamel | Rishi Sharma | | Will Satterthwaite |
| Ole Shelton | Rishi Sharma | Meisha Key | | | Ole Shelton |
| Cameron Speir | Tien-Shui Tsou | Will Satterthwaite | | | Cameron Speir |
| | | Tien-Shui Tsou | | | Tien-Shui Tsou |

Bold denotes Subcommittee Chairperson

PFMC 10/01/18